The opening round of the 2022 ADAC GT Masters Esports Championship powered by EnBW mobility+ is this evening, and you can watch it live with an exclusive English-language stream on the Traxion.GG YouTube channel.
Featuring expert commentary and analysis by Connery Maddick and Paul Smith, the GT3-field will utilise popular sim racing platform RaceRoom Racing Experience and the Brands Hatch circuit to start the season.
Across six rounds, the very best esports professionals will be competing for a share in a €70,000 prize pool.
It all starts later today, Tuesday 15th March 2022 at 19:15 CEST / 18:15 BST / 13:15 EST / 10:15 PST and will be live on our YouTube channel.
All entrants will be gunning for three-time champion Moritz Löhner of Dörr Esports, who returns but this time in a McLaren 720S GT3 – a new car for the simulator, replacing the Porsche 911 he drove to glory in 2021.
Reigning ADAC GT Masters Esports Championship GT4 winner Emre Cihan returns and has progressed into the main GT3 category.
The rest of the entry list is as competitive as ever, if not more so, following two ‘Shootout‘ rounds to decide the grid.
Sim racing stalwarts Erhan Jajovski, Kevin Siggy, Jack Keithley, Isaac Price, Jakub Brzeziński and Bence Bánki are all on the grid alongside Le Mans Virtual Series winner Jeffrey Rietveld.
All said, there will be 28 full-time entrants, a mix of established stars and fresh talent.
Team represented include Williams Esports, Team Redline, Team Fordzilla, Veloce and Romain Grosjean’s eponymous squad R8G Esports.
Each round consists of two qualifying sessions and two races – one 15-minute and one 30-minute. All qualifying and race sessions are live too, so be sure to watch the first round and follow every second on Traxion.GG.
The 2021 season featured some of the best racing esports action online, there’s no reason to suspect otherwise of the 2022 championship.
2022 ADAC GT MASTERS ESPORTS CHAMPIONSHIP POWERED BY ENBW MOBILITY+ CALENDAR
11th January Shootout 1 – Spa-Francorchamps 13th January Shootout 2 – Hockenheim
- 15th February – Brands Hatch GP
- 1st March – Watkins Glen
- 15th March – Nürburgring Sprint
- 29th March – Zandvoort
- 12th April – Silverstone
- 19th April – Monza, live in person (Alternative, 23rd April, Oschersleben)
ADAC GT Masters Esports Championship 2022 race format and timings
- 19:15 CEST / 18:15 BST – Qualifying (10 minutes)
- 19:25 CEST / 18:25 BST – Race 1 (15 minutes)
- 19:40 CEST / 18:40 BST – Qualifying II (10 minutes)
- 19:50 CEST / 18:50 BST – Race II (30 minutes)
ADAC GT Masters Esports Championship 2022 entry list
- Moritz Löhner – Dörr Esports
- Jakub Brzeziński – Williams Esports
- Bence Bánki – Dörr Esports
- Florian Hasse – Dörr Esports
- Isaac Price – Privateer
- Emre Cihan – Team Fordzilla
- Adam Pinczes – Arnage Competition
- Alessandro Ottaviani – Virtual Drivers by TX3
- Gianmarco Fiduci – Team Fordzilla
- Jack Keithley – Williams Esports
- Leon Rüdinger – Arnage Competition
- Marc Gassner – MRS Esports
- Max Pfeifer – MRS Esports
- Kevin Siggy – Team Redline
- Nikodem Wisniewski – Williams Esports
- Michael Rächl- Dörr Esports
- Leonard Krippner – Dörr Esports
- Martin Barna – M1RA Esports
- Tim Jarschel – MRS Esports
- Marko Pejic – Veloce Esports
- Jeffrey Rietveld – Team Redline
- Christopher Högfeldt – Virtual Drivers by TX3
- Erhan Jajovski – R8G Esports
- Alexander Dornieden – MRS Esports
- Jonas Wanner – Privateer
- Luciano Witvoet – Ballas Esports
- Matija Markovic – MRS Esports
- Julian Kunze – Privateer